Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Integral representations of positive definite functions. II


Author: A. Devinatz
Journal: Trans. Amer. Math. Soc. 77 (1954), 455-480
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1954-0066479-9
Erratum: Trans. Amer. Math. Soc. 79 (1955), 556.
MathSciNet review: 0066479
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Achieser and M. Krein On certain problems in the theory of moments (in Russian), Kharkoff, 1938, 254 pp.
  • [1] N. Aronszajn La théorie générale des noyaux reproduisants et ses applications, Première Partie, Proc. Cambridge Philos. Soc. vol. 39 (1943) p. 133. MR 0008639 (5:38e)
  • [2] -The theory of reproducing kernels, Trans. Amer Math. Soc. vol. 68 (1950) pp. 337-404. MR 0051437 (14:479c)
  • [1] S. Bernstein Sur les fonctions absolument monotones, Acta Math. vol. 52 (1929) pp. 1-66. MR 1555269
  • [1] A. Devinatz Integral representations of positive definite functions, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 56-77. MR 0052691 (14:659c)
  • [1] N. Dunford and I. E. Segal Semi-groups of operators and the Weierstrass theorem, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 911-914. MR 0019218 (8:386e)
  • [1] F. Hausdorff Summationsmethoden und Momentfolgen, Math. Zeit. vol. 9 (1921), I, pp. 74-109, II, pp. 280-299. MR 1544453
  • [1] M. Krein Sur le problème du prolongement des fonctions hermitiennes positive at continues, C. R. (Doklady) Acad. Sci. URSS. N. S. vol. 26 (1940) pp. 17-22. MR 0004333 (2:361h)
  • [1] M. Livshitz On an application of the theory of Hermitian operators to the generalized problem of moments, C. R. (Doklady) Acad. Sci. URSS. N. S. vol. 44 (1944) pp. 3-7. MR 0011171 (6:131b)
  • [1] J. A. Shohat and J. D. Tamarkin The problem of moments, Mathematical Surveys, vol. 2, American Mathematical Society, 1943, 144 pp. MR 0008438 (5:5c)
  • [1] B. v. Sz. Nagy Spectraldarstellung linear Transformationen des Hilbertschen Raumes, Ergibnisse der Mathematik und ihrer Grenzgebiete, no. 5, 1942, 80 pp.
  • [1] S. Verblunsky On a problem of moments, Proc. Cambridge Philos. Soc. vol. 45 (1949) pp. 1-4. MR 0026674 (10:184a)
  • [1] D. V. Widder Necessary and sufficient conditions for the representation of a function as a Laplace integral, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 851-892. MR 1501621
  • [2] -Necessary and sufficient conditions for the representation of a function by a doubly infinite Laplace integral, Bull. Amer. Math. Soc. vol. 40 (1934) pp. 321-326. MR 1562844
  • [3] -The Laplace transform, Princeton, 1941, 406 pp. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0066479-9
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society